# SDR YENA20160417347

- Difficulty date: April 17, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 27,820 hours, 17,411 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 1855A000005
- Part serial: 000365
- Condition: Inoperative
- Part time: 17,180 hours, 10,848 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, FLIGHT CREW RECEIVED A STEER FAIL EICAS MESSAGE UPON GEAR EXTENSION.  MESSAGE CLEARED WITH RESET GUIDE ON GROUND; PERFORMED FIM TASK 32-53-00-810-804A, RESET GEN I/O MODULE NO FAULTS.  R & R NOSE WHEEL STEERING CONTROL MODULE, NWSCM, REF 32-53-010.  NO FAULTS NOTED AFTER REPLACEMENT.  ACFT GOOD TO CONTINUE SERVICE.
